English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Die Laufzeit von Versicherungsverträgen als rechtsökonomisches Problem

Basedow, J. (2005). Die Laufzeit von Versicherungsverträgen als rechtsökonomisches Problem. In Unternehmen, Versicherungen und Rechnungswesen. Festschrift zur Vollendung des 65. Lebensjahres von Dieter Rückle (pp. 143-159). Berlin: Duncker & Humblot.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0019-CA66-1 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-3940-E
Genre: Contribution to Festschrift

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Basedow, Jürgen1, Author              
Affiliations:
1MPI for Comparative and International Private Law, Max Planck Society, Hamburg, Germany, ou_24030              

Content

show

Details

show
hide
Language(s): deu - German
 Dates: 2005
 Publication Status: Published in print
 Pages: 17
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Unternehmen, Versicherungen und Rechnungswesen. Festschrift zur Vollendung des 65. Lebensjahres von Dieter Rückle
Source Genre: Festschrift
 Creator(s):
Affiliations:
Publ. Info: Berlin : Duncker & Humblot
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 143 - 159 Identifier: -